# SDR VNAA2016102600030

- Difficulty date: October 26, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 30,399 hours, 30,635 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Missing
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LEFT AILERON WITH FLAPS EXTENDED.   FOUND THAT THE RIGHT INBOARD GROUND SPOILER WAS MISSING THE CENTER HINGE BOLT, THIS DAMAGED THE SPOILER AND WING TRAILING EDGE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD GROUND SPOILER AND PCU, COMPLIED WITH REO FOR DAMAGE TO WING TRAILING EDGE, AND PERFORMED CHECKS IAW AMM.  OPS CHECK GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
